Research ArticleOpen accessIn the keywordsAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalIn this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite